RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 104, Issue 5, Pages 767–770 (Mi mz11985)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Hesse Parametrization of a Spectral Curve

A. I. Aptekarev, D. N. Tulyakov

Keldysh Institute of Applied Mathematics of Russian Academy of Sciences, Moscow

Keywords: Riemann surface, uniformization, parametrization, complex algebraic curves, Hesse curve.

Funding Agency Grant Number
Russian Academy of Sciences - Federal Agency for Scientific Organizations PRAS-18-01
This work was supported in part by the Program “Fundamental Mathematics and Its Applications” of Russian Academy of Sciences under grant PRAS-18-01.

Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/mzm11985

Full text: PDF file (370 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 104:5, 745–748

Bibliographic databases:

Received: 14.02.2018

Citation: A. I. Aptekarev, D. N. Tulyakov, “Hesse Parametrization of a Spectral Curve”, Mat. Zametki, 104:5 (2018), 767–770; Math. Notes, 104:5 (2018), 745–748

Citation in format AMSBIB
\Bibitem{AptTul18}
\by A.~I.~Aptekarev, D.~N.~Tulyakov
\paper Hesse Parametrization of a Spectral Curve
\jour Mat. Zametki
\yr 2018
\vol 104
\issue 5
\pages 767--770
\mathnet{http://mi.mathnet.ru/mz11985}
\crossref{https://doi.org/10.4213/mzm11985}
\elib{http://elibrary.ru/item.asp?id=36361322}
\transl
\jour Math. Notes
\yr 2018
\vol 104
\issue 5
\pages 745--748
\crossref{https://doi.org/10.1134/S0001434618110160}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000454546800016}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85059234067}


Linking options:
  • http://mi.mathnet.ru/eng/mz11985
  • https://doi.org/10.4213/mzm11985
  • http://mi.mathnet.ru/eng/mz/v104/i5/p767

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Lapik, “Dinamika nositelei ekstremalnykh mer v pole tochechnogo zaryada”, Matem. zametki, 108:5 (2020), 787–790  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:163
    References:20
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020